# SDR IPXA2016032801284

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 51,227 hours, 16,698 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, AFT ENGINE MOUNT SIGNS OF SURFACE CORROSION NR 1 ENGINE CLEAN & REMOVED CORROSION AFT ENGINE MOUNT IAW AMM 20-10-22.
